# SDR DBC2003F00000

- Difficulty date: February 10, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N2618C
- Make and model: Beech B200
- Aircraft serial: BB1757
- Engine: Pwa PT6A6
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002221
- Part serial: 1786
- Condition: Inoperative
- Location: Nlg
- Part time: 325 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACTURATOR, ON APPROACH, PILOT SELECTED GEAR DOWN.  PILOT FELT NOSE GEAR TOOK LONGER THAN NORMAL TO REACH DOWN AND LOCKED POSITION.  LANDING GEAR RETRACT TEST COMPLIED WITH.  NOSE GEAR EXTEND TIME WAS FOUND TO BE OUT OF LIMITS IAW MM.  NOSE GEAR ACTUATOR REPLACED (W/O 455347).  LANDING GEAR RETRACT TEST OPERATIONS CHECKED NORMAL.
